RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Tr. Inst. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Inst. Mat., 2011, Volume 19, Number 1, Pages 3–11 (Mi timb134)  

On representation of natural numbers by sums of algebraic numbers

V. I. Bernik, V. A. Shlyk

Institute of Mathematics of the National Academy of Sciences of Belarus

Abstract: We give a bound on the number of approximate representations of natural numbers by sums of algebraic numbers.

Full text: PDF file (185 kB)
References: PDF file   HTML file
UDC: 511.36
Received: 01.09.2010

Citation: V. I. Bernik, V. A. Shlyk, “On representation of natural numbers by sums of algebraic numbers”, Tr. Inst. Mat., 19:1 (2011), 3–11

Citation in format AMSBIB
\Bibitem{BerShl11}
\by V.~I.~Bernik, V.~A.~Shlyk
\paper On representation of natural numbers by sums of algebraic numbers
\jour Tr. Inst. Mat.
\yr 2011
\vol 19
\issue 1
\pages 3--11
\mathnet{http://mi.mathnet.ru/timb134}


Linking options:
  • http://mi.mathnet.ru/eng/timb134
  • http://mi.mathnet.ru/eng/timb/v19/i1/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Труды Института математики
    Number of views:
    This page:174
    Full text:96
    References:19

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019